Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I am feeling a bit weak, and my legs are

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 411 Questions
Question
I am feeling a bit weak, and my legs are a bit "jumpy" like some muscle spasms. I feel as if I just ran on the treadmill but I haven't. Tired too. I am very stressed at work. Out late every night this week.
Posted Thu, 30 Nov 2017 in null
 
 
Answered by Dr. Rudina Balliu 36 minutes later
Brief Answer:
You should relax

Detailed Answer:
Hello There!
Thank you for asking Health Care Magic.
I have gone through your question and i understand your concern.
From what you describe could be cause of the lang days ( going out every night , stressed at work ), your body stressed and weak if you don't have time to relax properly.
You don't have any disease or any episode of loosing concious, or chest pain or any other symptoms that you did not mention .? right.

So i would suggest to take some time to relax, drink planty of fluid. If you still feel weak and become worse you should consult your local doctor for follow up.

Hope the answer is helpfull.
Wish you good health .
Take Care!
Dr Balliu.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor